# SDR UALA2011011900312

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 32,318 hours, 13,302 cycles
- Engine: Iae V2527A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUMES IN COCKPIT AND CABIN.  WORSE TOWARDS BACK OF CABIN. ODOR IS RAW FUEL NOT FUMES.  FOUND FUEL LEAKING FROM FUEL NOZZLE AT 9 O'CLOCK POSITION.  RESEATED NOZZLE ASSY AND RESEATED FUEL NOZZLE.  RAN APU NO LEAKS.  REPLACED BOTH RECIRC FILTERS AND ACP PACK BURN OUT.  NO FUEL ODOR IN CABIN.
